{"id":7196910535,"title":"Panadol Period Pain 500mg\/65mg Tablets 14 Tablets","handle":"panadol-period-pain-500mg-65mg-tablets-14-tablets-3715885","description":"\u003cul\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eWith Opti Zorb formulation\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eFast absorption\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003ePeriod pain\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eBackache and headache\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cem\u003e\u003cstrong\u003ePanadol Period Pain 500mg\/65mg Tablets 14 Tablets\u003c\/strong\u003e\u003c\/em\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003eParacetamol 500mg, caffeine 65mg\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eTreatment of painful and febrile conditions\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eAdults and children 12 years and over: Two tablets up to 4 times daily not more frequently than every 4 hours. Maximum of 8 in 24 hours\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eEach tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003c\/h5\u003e\n\u003cp\u003ePlease read right through the information on the outside and inside of this pack before you start using this medicine.\u003cbr\u003eIf you have any questions, or if there is anything you do not understand, ask your pharmacist.\u003c\/p\u003e\n\u003cp\u003eHow to Take\u003cbr\u003eAdults and children aged 12 years and over:\u003cbr\u003eSwallow 2 tablets every 4 hours as needed.\u003cbr\u003eDo not take more frequently than every 4 hours.\u003cbr\u003eDo not take more than 8 tablets in 24 hours.\u003cbr\u003eDo not give to children under 12 years.\u003cbr\u003eAvoid too much caffeine in drinks like coffee and tea.\u003cbr\u003eHigh caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.\u003cbr\u003eDo not exceed the stated dose.\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003c\/h5\u003e\n\u003cp\u003eTake Special Care\u003cbr\u003eContains paracetamol. Do not take with any other paracetamol-containing products.\u003cbr\u003eAsk your doctor before you take this medicine:\u003cbr\u003eIf you have liver or kidney disease, including alcoholic liver disease.\u003c\/p\u003e\n\u003cp\u003eDo not exceed the stated dose.\u003cbr\u003eImmediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.\u003c\/p\u003e\n\u003cp\u003eIf symptoms persist consult your doctor.\u003c\/p\u003e\n\u003cp\u003eKeep out of the reach and sight of children.\u003c\/p\u003e\n\u003cp\u003eDo not use after the exp date.\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2021-01-18T10:19:23+00:00","created_at":"2016-06-16T19:52:41+01:00","vendor":"Panadol","type":"Pharmacy","tags":["Brand_Panadol","Category_Pain Relief","Condition_Period Pain","General Sales Line","Health \u0026 Personal Care","Medicines","Pain Relief Oral","Panadol","Postage_LargeLetter","StandardVAT"],"price":400,"price_min":400,"price_max":400,"available":true,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22878409671,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"3715885","requires_shipping":true,"taxable":true,"featured_image":{"id":24849758535,"product_id":7196910535,"position":1,"created_at":"2017-02-08T08:32:32+00:00","updated_at":"2019-10-22T02:47:05+01:00","alt":"Panadol Period Pain 500mg\/65mg Tablets 14 Tablets","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/850e5af3-6a62-4e7a-9ea0-8f6fd3e42d2e.jpg?v=1571708825","variant_ids":[22878409671]},"available":true,"name":"Panadol Period Pain 500mg\/65mg Tablets 14 Tablets","public_title":null,"options":["Default Title"],"price":400,"weight":23,"compare_at_price":0,"inventory_quantity":49,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5000347074240","featured_media":{"alt":"Panadol Period Pain 500mg\/65mg Tablets 14 Tablets","id":118130049086,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/850e5af3-6a62-4e7a-9ea0-8f6fd3e42d2e.jpg?v=1571708825"}},"requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/850e5af3-6a62-4e7a-9ea0-8f6fd3e42d2e.jpg?v=1571708825"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/850e5af3-6a62-4e7a-9ea0-8f6fd3e42d2e.jpg?v=1571708825","options":["Title"],"media":[{"alt":"Panadol Period Pain 500mg\/65mg Tablets 14 Tablets","id":118130049086,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/850e5af3-6a62-4e7a-9ea0-8f6fd3e42d2e.jpg?v=1571708825"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/850e5af3-6a62-4e7a-9ea0-8f6fd3e42d2e.jpg?v=1571708825","width":800}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003cul\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eWith Opti Zorb formulation\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eFast absorption\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003ePeriod pain\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eBackache and headache\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cem\u003e\u003cstrong\u003ePanadol Period Pain 500mg\/65mg Tablets 14 Tablets\u003c\/strong\u003e\u003c\/em\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003eParacetamol 500mg, caffeine 65mg\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eTreatment of painful and febrile conditions\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eAdults and children 12 years and over: Two tablets up to 4 times daily not more frequently than every 4 hours. Maximum of 8 in 24 hours\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eEach tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003c\/h5\u003e\n\u003cp\u003ePlease read right through the information on the outside and inside of this pack before you start using this medicine.\u003cbr\u003eIf you have any questions, or if there is anything you do not understand, ask your pharmacist.\u003c\/p\u003e\n\u003cp\u003eHow to Take\u003cbr\u003eAdults and children aged 12 years and over:\u003cbr\u003eSwallow 2 tablets every 4 hours as needed.\u003cbr\u003eDo not take more frequently than every 4 hours.\u003cbr\u003eDo not take more than 8 tablets in 24 hours.\u003cbr\u003eDo not give to children under 12 years.\u003cbr\u003eAvoid too much caffeine in drinks like coffee and tea.\u003cbr\u003eHigh caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.\u003cbr\u003eDo not exceed the stated dose.\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003c\/h5\u003e\n\u003cp\u003eTake Special Care\u003cbr\u003eContains paracetamol. Do not take with any other paracetamol-containing products.\u003cbr\u003eAsk your doctor before you take this medicine:\u003cbr\u003eIf you have liver or kidney disease, including alcoholic liver disease.\u003c\/p\u003e\n\u003cp\u003eDo not exceed the stated dose.\u003cbr\u003eImmediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.\u003c\/p\u003e\n\u003cp\u003eIf symptoms persist consult your doctor.\u003c\/p\u003e\n\u003cp\u003eKeep out of the reach and sight of children.\u003c\/p\u003e\n\u003cp\u003eDo not use after the exp date.\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e"}

Panadol Period Pain 500mg/65mg Tablets 14 Tablets

Product Description
$4.00
Maximum quantity available reached.
  • With Opti Zorb formulation
  • Fast absorption
  • Period pain
  • Backache and headache
Item Number: 3715885
Brand: Panadol

and

Panadol Period Pain 500mg/65mg Tablets 14 Tablets

Paracetamol 500mg, caffeine 65mg
Treatment of painful and febrile conditions
Adults and children 12 years and over: Two tablets up to 4 times daily not more frequently than every 4 hours. Maximum of 8 in 24 hours

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Please read right through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to Take
Adults and children aged 12 years and over:
Swallow 2 tablets every 4 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years.
Avoid too much caffeine in drinks like coffee and tea.
High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
Do not exceed the stated dose.

Take Special Care
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease.

Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Do not use after the exp date.